# SDR DXTA2023091495400

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 6,785 hours, 4,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT ABOVE SEAT 7 IS STUCK IN THE ON POSITION WHEN THE EMER LIGHT SWITCH IS IN ARM POSITION. LIGHT WILL NOT TURN OFF UNLESS EMER LIGHT SWITCH IS SET TO OFF POSITION.  RESET THE #1 EMERGENCY LIGHT INERTIA SWITCH AS REQUIRED, OPERATIONAL CHECK IS GOOD, CHARGED EMERGENCY BATTERIES FOR 1 HOUR IAW AMM 33-50-00.
